MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 -40 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 -40 M; HIP COMPONENT
Model Number PHA04422
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Revision njr number: (b)(6).Side:r.Primary asa: p2 - mild disease not incapacitating.Components not revised : procotyl l beaded and ha coated cup size 58mm, product number : pha06268, lot number: 1642834.Profemur tl classic fixed neck size 8, product number: prtls028, lot number: 1809952.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 -40 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10648710
Report Number3010536692-2020-00641
Device Sequence Number3605077
Product Code MRA
UDI-Device IdentifierM684PHA044221
UDI-PublicM684PHA044221
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA04422
Device Catalogue NumberPHA04422
Device Lot Number1811988
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;